Paracetamol Phenylephrine Chlorpheniramine Syrup
TREFINE-COLD contains Paracetamol 250 mg, Phenylephrine 5 mg and Chlorpheniramine 2 mg manufactured under stringent pharmaceutical quality standards.
Cold Relief Syrup
TREFINE - COLD carries Paracetamol 250 mg, Phenylephrine 5 mg and Chlorphenamine 2 mg, packed as 60 ML WITH M. CAP. Indicated for anti cold, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Available for third party manufacturing and PCD franchise on monopoly basis across India.
Cold Syrup Manufacturer
TREFINE - COLD carries Paracetamol 250 mg, Phenylephrine 5 mg and Chlorphenamine 2 mg, packed as 60 ML WITH M. CAP. Indicated for anti cold, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Available for third party manufacturing and PCD franchise on monopoly basis across India.
Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.